CSpace  > 计算数学与科学工程计算研究所
一般组合弹性结构的有限元分析
黄建国1; 石钟慈2; 徐一峰3
2005
Source Publication中国科学a辑数学
ISSN1006-9232
Volume035Issue:010Pages:1100
Abstract提出一个求解一般组合弹性结构问题的有限元方法:对体件的位移、板件的纵向位移和杆件的纵向位移用线性协调元离散,对杆件的纵向转角用二次协调元离散,对板件的横向位移和杆件的横向位移分别用Morley元和三次Hermite元离散.在相应的非协调元空间上建立了广义Kom不等式,进而证得有限元方法的唯一可解性.最后导出方法在能量模意义下的最优误差估计.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47206
Collection计算数学与科学工程计算研究所
Affiliation1.上海交通大学
2.中国科学院数学与系统科学研究院
3.香港中文大学
Recommended Citation
GB/T 7714
黄建国,石钟慈,徐一峰. 一般组合弹性结构的有限元分析[J]. 中国科学a辑数学,2005,035(010):1100.
APA 黄建国,石钟慈,&徐一峰.(2005).一般组合弹性结构的有限元分析.中国科学a辑数学,035(010),1100.
MLA 黄建国,et al."一般组合弹性结构的有限元分析".中国科学a辑数学 035.010(2005):1100.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[黄建国]'s Articles
[石钟慈]'s Articles
[徐一峰]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄建国]'s Articles
[石钟慈]'s Articles
[徐一峰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄建国]'s Articles
[石钟慈]'s Articles
[徐一峰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.